# SDR AALA202512238128

- Difficulty date: November 30, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 68,126 hours, 28,538 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 186A31013
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER AFT SPAR UPPER SLIDER PANEL 333AT FORWARD GUIDE IS WORN THROUGH AT THE TOP AFT CORNER. REPLACED PANEL 333AT PER SRM 51-40-02.
